How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8684
Experience:  Doctor of Medicine
Type Your Medical Question Here...
Dr. SH is online now
A new question is answered every 9 seconds

I have neorathapy in both leg I belived was causedby the 40

Customer Question

I have neorathapy in both leg I belived was causedby the 40 treatments of radiationin followup of prostate surgery,I am taking 400mg of lyrica per day/with side effects.such as swollen ankles,I still have pain in my legs,I also have a chronic pinched nerve in my thatcauses mt leg to ache more .I have most meds for this problem/non are satisfactory un a narocotict is used along with yhe lyrica. what can I do? Jerry Spears/soon will be 70 years o;ld
Submitted: 5 months ago.
Category: Medical
Expert:  Dr. SH replied 5 months ago.
Thank you for your question.There is one thing that has not been tried and that may be beneficial in your case and that is cymbalta starting at a dose of 30 mg and then increasing the dose if there is no response.Also, sometimes, for the neuropathic pain applying over-the-counter topical capsaicin cream may help, which I would recommend trying as there is no harm in trying it to see if it would help.Let me know if you have more questions.Please rate me by clicking on one of the rating options at your end on the top right hand corner, as that is the only way I am credited on here for helping you out.Kindest regards
Customer: replied 5 months ago.
I have already tried Cymbalta and a cream/neither helped any
Expert:  Dr. SH replied 5 months ago.
What kind of cream did you try using?Also, have you tried using vitamin B12 supplements as well?
Expert:  Dr. SH replied 5 months ago.
This session is open for any number of further questions that you may have.I think that you are having issues of payment going through but if you wish we can continue talking on here via Q & A mode which is still open.